# SDR WX0A2014071672023

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOVABLE EMER FLASHLIGHT INOPERATIVE.  R & R L1 EMER FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
